# SDR ABXA000417

- Difficulty date: September 8, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 65,362 hours, 62,191 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LOAD CROSS-CHECK, LOWER AFT CARGO COMPARTMENT FIRE LIGHT AND THE MASTER WARNING LIGHT ILLUMINATED.  SHUT ENGINES DOWN AND EVACUATED THE AIRCRAFT.  INSPECTED FOR SIGNS OF FIRE OR SMOKE, NONE FOUND.  CARGO SMOKE DETECTOR SYSTEM TESTED GOOD.
